# SDR DALA2021092005594

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CRACK ON INTERCOSTAL BTW STA.1420 TO 1430 AND BL.0 AT DECK FLOOR STRUCTURE AT AFT CARGO COMPARTMENT (CEILING AREA), IN REFERENCE NRC.00874. CORRECTIVE ACTION: SUMMARY OF N.R.C 00965 :INTERCOSTAL BTW STA.1420 TO 1430 AND BL 0 AT DECK FLOOR STRUCTURE AT AFT CARGO COMPARTMENT WAS REPAIRED.PER. B757-200 SRM. (1948841)
